It is currently Wed Aug 23, 2017 8:54 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 5 posts ] 
Author Message
PostPosted: Tue Sep 22, 2009 8:38 pm 
Offline
Super Poster
Super Poster

Joined: Thu Sep 03, 2009 6:01 pm
Posts: 112
Ok im going on week 4 on suboxone and im feeling worse then the first three weeks!!!! is it because im taking them at different times every day???? I need help feeling hopeless!!!!


Top
 Profile  
 
 Post subject:
PostPosted: Tue Sep 22, 2009 9:00 pm 
Hey RonnieSr. Sorry you're not doing well. What exactly is going on? How much Sub and what times/amounts are you dosing? What types of problems are you having? I'd like to help if I can in any way.


Top
  
 
 Post subject:
PostPosted: Tue Sep 22, 2009 9:22 pm 
Offline
Super Poster
Super Poster

Joined: Thu Sep 03, 2009 6:01 pm
Posts: 112
OK im on 3 8mgs a day i work 11-730 wed,thurs,fri..... sat and monday i work 1230-800... on the three days i take it when i wake up at 1030 another half at lunch at 230 and another half when i leave work. then i take another half around 9 then the last half 1230ish...... ok on the two different days i take one when i get up at 12 a whole one at 500 after break then one half around 9 and the other half at 1230ish...... on my days off i wake up around 1 take a whole one.....then around 6,7 ish i take another whole one....then i take half's at night.


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Wed Sep 23, 2009 8:00 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Tue Dec 30, 2008 8:48 pm
Posts: 415
Location: Ohio
WOW! -
Well, there are a few of things that stand out as possible causes to your dilemma. First, your daily dose seems very high! 24mg is ALLOT and you may want to try cutting that down to 12 or 16mg a day.When people are over-medicated, they become groggy and depressed,no motivation,always tired,nodding off,etc. Does any of this sound familiar? On average, 4-8mg of Suboxone a day is plenty to keep a person from experiencing any withdrawl symptoms, but again- we are all unique, no one treatment plan is the answer here.At 24mg, you are most likely just wasting your medication because your brain is well saturated with Suboxone at half that amount.Suboxone has a ceiling effect which means after a specific amount, the effects will not increase with taking more of the drug.
Secondly, you are spacing your doses out and there is no difference in whether you take all of your Suboxone at once or break it up.Logically, taking it once a day is what you want to do to break yourself of the addictive pill-popping mentality.Suboxone has a long half life which means when you take a dose, it remains in your system for a day and a half before it becomes half the amount in your system.For example, if you take 16mg on Monday morning- you still will have 8mg in your body Tuesday night, then 4mg on Wednesday morning, then 2mg on Thursday evening,then 1mg on Saturday morning.So it takes about five days for a 16mg dose to completely leave your system.Taking your daily dose all at once will not hurt you in any way, it is actually better for the addictive mentality. Also, taking Suboxone close to bedtime may cause interrupted sleep.Many people cannot seem to stay asleep for more than a few hours when they take their Suboxone too close to bedtime.Try taking it in the A.M. when you wake up.
Lastly, your work schedule seems very hectic.I know it is difficult to keep money in our pockets these days, but you really need to try and give yourself a break.We need time to heal from our addiction emotionally and physically. Are you in any therapy or addiction education through your doctor? This is a major part of treating your addiction and should not be bypassed. If you want suggestions, I will be happy to help you.
My advice is to discuss these things with your doctor, but if you choose to try these simple changes, you will most likely feel much better within a week or so.


Read this post from the doc about ceiling effect, it will help you even further.
Suboxone Talk Zone

_________________
"It is never too late to be what you might have been!" - George Eliot


Top
 Profile  
 
 Post subject:
PostPosted: Wed Sep 23, 2009 12:30 pm 
Offline
Super Poster
Super Poster

Joined: Thu Sep 03, 2009 6:01 pm
Posts: 112
Wow I didn't think it was that much compared to other people. As far as sleeping goes I sleep like a brick. Thanks for the reply Ill take some of your advice. Thanks again


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 5 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group